Well-distributed two-colorings of integers relative to long arithmetic progressions

Joel Spencer, Jozsef Beck

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)287-294
JournalActa Arithmetica
Volume43
StatePublished - 1984

Cite this

Well-distributed two-colorings of integers relative to long arithmetic progressions. / Spencer, Joel; Beck, Jozsef.

In: Acta Arithmetica, Vol. 43, 1984, p. 287-294.

Research output: Contribution to journalArticle

@article{d5441160060642d2832796bf3ba833a3,
title = "Well-distributed two-colorings of integers relative to long arithmetic progressions",
author = "Joel Spencer and Jozsef Beck",
year = "1984",
language = "English (US)",
volume = "43",
pages = "287--294",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Well-distributed two-colorings of integers relative to long arithmetic progressions

AU - Spencer, Joel

AU - Beck, Jozsef

PY - 1984

Y1 - 1984

M3 - Article

VL - 43

SP - 287

EP - 294

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -